# SDR UALA2011081904420

- Difficulty date: August 19, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,460 hours, 21,236 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L IS HARD TO DISARM.  CLEANED FLOOR SILL.  CLEANED AND LUBED GIRT BAR FITTINGS AND SLIDERS.  CHECKED SLIDER CLEARANCE - OK.  OP CHECKED ARM-DISARM MECHANISM SEVERAL CYCLES - OPERATION EFFORT WITHIN NORMAL RANGE.
